MathSciNet Relay Station
MathSciNet bibliographic data
MR1386020 (97g:20020) 20C33 (13A50 20D08 22E46)
Sepanski, Mark R. Kostant's conjecture and $L\sb 2(q)$ invariant theory in the rank two Lie groups. Comm. Algebra 24 (1996), no. 6, 1915–1938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement